Translator Disclaimer
May 2020 Isometry Groups of Borel Randomizations
Alexander Berenstein, Rafael Zamora
Notre Dame J. Formal Logic 61(2): 297-316 (May 2020). DOI: 10.1215/00294527-2020-0008

Abstract

We study global dynamical properties of the isometry group of the Borel randomization of a separable complete structure. We show that if properties such as the Rokhlin property, topometric generics, and extreme amenability hold for the isometry group of the structure, then they also hold in the isometry group of the randomization.

Citation

Download Citation

Alexander Berenstein. Rafael Zamora. "Isometry Groups of Borel Randomizations." Notre Dame J. Formal Logic 61 (2) 297 - 316, May 2020. https://doi.org/10.1215/00294527-2020-0008

Information

Received: 27 August 2018; Accepted: 6 December 2019; Published: May 2020
First available in Project Euclid: 8 April 2020

zbMATH: 07222693
MathSciNet: MR4092537
Digital Object Identifier: 10.1215/00294527-2020-0008

Subjects:
Primary: 03E15
Secondary: 22A05, 22F50, 54H11

Rights: Copyright © 2020 University of Notre Dame

JOURNAL ARTICLE
20 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.61 • No. 2 • May 2020
Back to Top